# SDR VJ9800374

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3914677501N
- Condition: Corroded
- Location: Bs 794-813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 SPLICE CORRODED OUT OF LIMITS, STA  794-813.  REMOVED SPLICE IAW SRM 51-30-2, REMOVED CORROSION IAW SRM 51-10-3, MATERIAL LOSS .030 IAW AERO CORP GAUGE NR A-2039, OUT OF LIMITS IAW SRM 53-01 FIG 1.  SPLICE P/N 3914677-501N, DRILLED AND DEBURRED NEW SPLICE IAW SRM 51-10-4, INSTALLED IAW SRM 51-30-5.
